On the Uniquness of Solutions of Linear Ordinary Fractional Differential Equations by Using Different Integral Transform Methods

  • Saleem Iqbal Department of Mathematics, University of Balochistan, Quetta 87300, Pakistan
  • Mariam Rehman Department of Mathematics, University of Balochistan, Quetta 87300, Pakistan
  • Farhana Sarwar Department of Mathematics, University of Balochistan, Quetta 87300, Pakistan, Department of Mathematics F.G.Girls Degree College, Madrissa Road , Quetta, Cantt, 87300, Pakistan
  • Abdul Rehman Department of Mathematics, University of Balochistan, Quetta 87300, Pakistan
Keywords: fractional differential equation, Laplace transform, Elzaki transform, Sumudu transform

Abstract

The main objective of this paper has to investigate the uniqueness of the solution of fractional differential equation by using different integral transforms, we applied Laplace transform, Elzaki transform and Sumudu transform on a linear ordinary fractional differential equation. The uniqueness of the solution is achieved in fractional differential equations by applying different integral transform methods.

References

B. J. West, M. Bolognab, and P. Grigolini, Physics of fractal operators, Springer, New York 2003.

K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, Wiley, New York 1993.

I. Podlubny, Fractional differential equations: An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Academic Press, New York 1999.

S.G. Samko, A.A. Kilbas, and O. I. Marichev, Fractional integrals and derivatives: theory and applications, Gordon and Breach, Amsterdam 1993.

S. Abbasbandy, J. Comput. Appl. Math. 207, 53 (2007).

G. Adomian, J. Math. Anal. Appl. 55, 441 (1976).

S.Momani and N. T. Shawagfeh, Appl.Math. Comput.182, 1083 (2006).

S. Kemple and H. Beyer, Global and causal solutions of fractional differential equations, Transform methods and special functions: Varna 96, Proceedings of 2nd international workshop (SCTP), Singapore, 96, 210 (1997).

L. Debnath and D. Bhatta, Integral transforms and their applications (second edition), Chapman and Hall/CRC, Boca Raton 2007.

B. Eugene, Mathematical Physics, Addison Wesley, 1968.

G. K. Watugala, “Sumudu transform: a new integral transform to solve differential equations and control engineering problems,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35–43, 1993.

G. K.Watugala, “Sumudu transform—a new integral transform to solve differential equations and control engineering problems,” Mathematical Engineering in Industry, vol. 6, no. 4, pp.319–329, 1998.

T. M. Elzaki and S. M. Elzaki. “The new transform Elzaki Transform”, Global Journal of Pure and Applied Mathematics, 1: 57-64, 2011.

Published
2020-03-01
Section
Articles